Nonlinear ergodic theorems for asymptotically almost nonexpansive curves in a Hilbert space

Kim, Jong Kyu, Li, Gang . Abstract and Applied Analysis 2000. 5 (3) :147-158

Locate this article in:

Bibtex

@article{CIS-318420,
  Author = {Kim, Jong Kyu and Li, Gang},
  Title = {Nonlinear ergodic theorems for asymptotically almost nonexpansive curves in a Hilbert space},
  Journal = {Abstract and Applied Analysis},
  Volume = {5},
  Number = {3},
  Year = {2000},
  Pages = {147--158},
  Keywords = {}
}

Similar articles